Alternative Title

불확실성하의 정책이전, 확산 그리고 제도변화

Publication Type

Journal Article

Publication Date

12-2010

Discipline

Political Science | Public Affairs, Public Policy and Public Administration

Research Areas

Political Science

Publication

Journal of Governance Studies [국정관리연구]

Volume

5

Issue

2

First Page

95

Last Page

117

ISSN

1975-8324

Publisher

성균관대학교 국정관리대학원 Sungkyunkwan University

Creative Commons License

Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License
This work is licensed under a Creative Commons Attribution-Noncommercial-No Derivative Works 4.0 License.

Share

COinS